Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

On merepenem 500mg for UTI. Experiencing pain in anus after turp. What is causing this pain?

User rating for this question
Answered by

Practicing since : 1991
Answered : 1415 Questions
4 weeks after turp I AM EXPERIENCING pain inside my anus in the rectum.I am being given 500mg merepenem three times a day for seven days for urinary infection
Posted Fri, 23 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later

Welcome to XXXXXXX and thanks for your query.

Problem - UTI

Appropriate antibiotics need to be given based on the new culture report.
The biopsy report needs to be seen.

Problem - Anal pain

Kindly see to that you are not constipated.
If the pain persists, local problem inside the anus needs to be ruled out by a surgeon or gastro- enterologist.
It is unlikely that TURP is the reason for the anal pain.
wishing you good health---

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor